# SDR ASAA2019030728509

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N523VA
- Make and model: Airbus A319-112
- Aircraft serial: 03181
- Aircraft time: 36,734 hours, 13,959 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 321466210
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 AISLE EMERGENCY LIGHT INOPFWD AND MID MONUMENT AND ROW 8 SEAT MOUNTED EMERGENCY LIGHTS INOPROW 1 EMERGENCY CEILING LIGHT INOP (200WL) GROUNDED - YES. RECONNECTED ROW 7 MER LIGHT CONNECTOR. REF ESPM 24-44-00 OPS CK GOOD. THIS CLEARS MDDR 64467 MEL LIST UPDATED PLACARD REMOVED MCC NOTIFIEDR/R FWD, MID MONUMENT EMERGENCY LIGHTS AND ROW 8 EMERGENCY LIGHT REF AMM 33-51-18. OPS CHECK GOOD. OK FOR SVC*PERFORMED WIRING CHECKS FROM 10WL PIN G TO 200WL PIN 3, NO SHORT TO GND NOTED. FOUND 6VDC ON 200WL TERMINALS PIN 3 AND PIN 1. REPLACED EMER. CEILING LIGHT 200WL IAW AMM 33-51-11, OPS CHECK GOOD. THIS CLEARS MDDR 64466, MCC LESTER NOTIFIED.
